# SDR CALA2015050493652

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 69,549 hours, 26,383 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT & AFT LT EMER LIGHT BATTERIES FAIL CAPACITY TEST.  REPLACED 10WL & 13WL BATTERIES IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A.  CAPACITY TESTED OK IAW AMM 33-51-00-710-003.
